# SDR ASAA2018012123234

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 36,478 hours, 11,005 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 2888
- Condition: Failed
- Location: Refuel Panel
- Part time: 45,142 hours, 18,021 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUELING, REFUEL PANEL CENTER TANK INDICATOR WENT BLANK DURING REFUELING. GROUNDED - YES. REMOVED & REPLACED CENTER TANK INDICATOR AT REFUEL PANEL REF AMM 28-41-61-000-801 & 28-41-61-400-801. OPS CKD GOOD.
